# SDR DLL13970118

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 1503232129
- Condition: Fatigue
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSP OF CENTER WING TANK, FS 1043, 1103, 1163 SPAR WEBS WERE FOUND WITH A MISSING ROW OF FASTENERS AT LBL AND RBL 116 END RIBS.  THIS WAS A MANUFACTURE DEFECT.  NUMEROUS CRACKS WERE FOUND EMANATING FROM THE HOLES.
